# SDR AALA201903119017

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 24,177 hours, 19,826 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 5913840
- Part serial: A0652
- Condition: Faulty
- Location: Left
- Part time: 30,941 hours, 26,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

THE PILOT DECLARED AN EMERGENCY DUE TO A FLAPS FAILED EICAS MESSAGE.   FLAPS FAILED TO RETRACT PROPERLY FROM 1 TO 0 AFTER TAKE OFF, AND AT EXTENSION FOR LANDING THE FLAPS FAILED AGAIN AND STAYED AT FLAPS 3 WITH FULL FLAPS SELECTED.  MAINTNENANCE REMOVED AND REPLACED THE LT FLAP POSITION SENSOR UNIT IAW AMM 27-53-04.  OPS CHECKED GOOD, NO FAULTS NOTED.
